Doctor insights on:
Trazodone And Lithium
What to do if I had 50 mg of trazodone two days ago and am still feeling the effects. How long does it take to wear off?
Chemically, lithium is a light, soft, alkali metal. It's very highly reactive, so that in nature it's only found in compound form. It's useful in batteries. As a medication, Lithium Carbonate and citrate can be used to stabilize mood in people with bipolar disorder. In these people it can help with both mania and depression. Blood level monitoring is ...Read more
I take risperdol, trazodone, Prozac (fluoxetine) & lithium. And I think I may be in very early pregnancy. Should I just stop taking them? Could it effect my baby?
Work with doctors: From the medicines you're taking, it sounds like you've been dealing with a serious mental illness, possibly bipolar disorder. Stopping these medicines suddenly would risk relapse of this illness -- not a good idea. Please discuss these issues with your psychiatrist and obstetrician -- they know you. The risk to your baby and you of getting sick is very high, vs the benefit of remaining stable. Read moreSee 6 more doctor answers
My doctor has prescribed me 1200mg lithium a day as a mood stabilizer. And trazodone 50-150mg for sleep. I've been getting heavy depression moments?
Your question?: If you feel the medications do not help please return to your doctor immediately Read more
Is Geodon (ziprasidone) cause of memory and concentration issues? Rx Cymbalta 120mg, Lithium 900mg, Buspar7.5mg x3, Folic acid 1 mg, Geodon (ziprasidone) 120mg, Trazodone 200mg
Not surprising: Your medications have huge anti-cholinergic potential adverse effects, and does not surprise me if you are experiencing cognitive consequences. Do you really need all of these meds? Have a conference with your doctor and sort this out. Read more
I'm on lithium for b type2 and trazodone 50mg (to sleep) and citalopram 20 mg. I experience constant hands tremors and poor memory is that normal?
Side effects: Slight tremor may happen at therapeutic lithium levels. Sometimes one can feel lethargic with lithium, and that could affect memory. Please talk with your psychiatrist about these effects. Hoping you're having your lithium level checked periodicially also. Read moreSee 1 more doctor answer
Good sleep hygeine but take trazodone 300mg to sleep as needed, but doesn't always work. Also taking lithium, verapamil, propranolol, bupropion, geodon (ziprasidone)?
Desyrel (trazodone): It is the brand name for trazodone, an antidepressant which is mainly used to help people sleep. Only doses above 400mg has antidepressant effects but that would usually cause so much sleepiness that it is not used at all for depression. Most people sleep well at 100mg or below. A minority needs up to 450mg to sleep well, but they have other severe mental problems also. Read moreSee 1 more doctor answer
For most, yes: If prescribed and followed by a doctor, trazodone can be very safe. It's often used to help with sleep these days, rather than using it for its antidepressant features alone. It can cause dry mouth, dizziness, and nausea -- also in men, it can cause priapism at higher doses. Read moreSee 1 more doctor answer
It certainly can: Trazodone is one of my favorite medications to help sleep. It is nonaddicting and safe for most people. But any sedating medication can give you the "munchies": craving sweets and carbohydrates. If you're not craving carbs, the trazodone is probably not the problem. Eat properly: no matter what, avoid sweets (especially sweetened drinks), junk food, cookies, candy, & simple starches like potatoes. Read moreSee 1 more doctor answer